jump to navigation

The Aftermath Of Prozac, Zoloft, Luvox, Fen-Phen, & Many Other Serotonergic Drugs March 2, 2008

Posted by Dreamhealer in Big Pharma.
trackback

prozacBy Dr. Ann Blake Tracy – Executive Director,

International Coalition For Drug Awareness
www.drugawareness.org
5-6-00
Dr. Ann Blake Tracy, a PhD in Psychology and Health Sciences, has specialized for 10 years in adverse reactions to serotonergic medications. She is the executive director of the International Coalition for Drug Awareness (www.drugawareness.org) and author of the book PROZAC: PANACEA OR PANDORA? (800-280-0730)

Click Here to Read More….

Comments»

No comments yet — be the first.

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: